# SDR 8SMA202511050001

- Difficulty date: October 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N26XM
- Make and model: Pilats PC1247E
- Aircraft serial: 2312
- Aircraft time: 1,368 hours, 1,045 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 9728121165
- Part serial: 0312
- Condition: Faulted
- Location: Cockpit
- Part time: 1,368 hours, 1,045 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF RUDDER TRIM. NO VOLTAGE NOTED AT A135 PIN R. REMOVED FWD CENTER CONSOLE PANEL WITH TRIM INTERRUPT SWITCH. 28V INPUT POWER VERIFIED AT PNL133 PIN 1. BACKPINNED PIN 7 ON PNL133 AND FOUND NO OUTPUT POWER. BENCH CHECKED PNL133 AND FOUND NO CONTINUITY.
